HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (http://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   Trazodone and Tramadol Interaction? (http://www.healthboards.com/boards/drug-interactions-side-effects/730268-trazodone-tramadol-interaction.html)

Pooderdog 01-09-2010 12:45 PM

Trazodone and Tramadol Interaction?
 
Does anyone know if trazodone and tramadol cause a person to feel sick like a flu like feeling? This is what I am experiencing and do take both for sleep and for pain of Fibromyalgia.
Any response is much needed and appreciated. Scared for my health and want to feel well again.
Thanks.

Pooderdog 01-09-2010 12:46 PM

Re: Trazodone and Tramadol Interaction?
 
Please help. I take Tramadol and Trazodone and am suffering from a flu like feeling for months. Sick feeling. Please help.
AM VERY CoNCERED..

BeHappy2 01-11-2010 10:01 PM

Re: Trazodone and Tramadol Interaction?
 
All medications have side effects and lists that usually comes with the medications. Not everyone reacts the same to medications.

You may need to search the side effects from each of your meds and write down on paper what you are experiencing. This may give you a better picture of what and which prescription one could be causing you to feel sick.
I would take the list with you to your doc , so doc may properly make adjustments to your medications.

Wish you well
BeHappy2

Pooderdog 01-12-2010 09:22 AM

Re: Trazodone and Tramadol Interaction?
 
Figured this one out on my own. I am suffering from Seratonin Syndrome. It causes the symptoms I am experiencing. When antidepressants such as Trazodone are used with pain meds such as Loratab, Percocet, or Tramadol, this reaction can be the outcome.
I will need to taper off Trazodone and find some other way to sleep. Tryed Ambien, and Lunesta which were a joke.
Thank YOu.

Robin71 01-26-2010 08:33 AM

Re: Trazodone and Tramadol Interaction?
 
I have several sleep disorders and take Trazadone. I also have FM (Fibromyalgia) and was at one time taking Tramadol. Any side affect is possible when combining medications. You should contact the doctor that prescribed one of the medications and ask them. You can also check drug interactions online - but the one place I find to have the most informative data is the FDA (in the US). They have the most complete list and possible interactions I have ever sen if you use the tool they provide on thier site.

Also, I have been on oxycodone for my FM, in very low doses (1/2 tab of 5/325) and only use it rarely when needed.

Blessings,

Butterfly

Sanata 01-17-2011 12:07 PM

Re: Trazodone and Tramadol Interaction?
 
[QUOTE=Pooderdog;4159413]Does anyone know if trazodone and tramadol cause a person to feel sick like a flu like feeling? This is what I am experiencing and do take both for sleep and for pain of Fibromyalgia.
Any response is much needed and appreciated. Scared for my health and want to feel well again.
Thanks.[/QUOTE]

Heads up when using Tramadol, this painkiller is based on opiate formula and is highly addictive. Yes you can get side effects like a flew on the 2nd-3rd day after interruption. Be aware, Tramadol is really a nasty drug, it can easily distort your sleeping when abused.

Coalmine Canary 08-13-2011 03:56 PM

Re: Trazodone and Tramadol Interaction?
 
You are so right. Tramadol and Trazodone are frequently prescribed together for fibromyalgia and a back injury. The combination can and does cause serotonin syndrome. You are fortunate to have had only the flu like symptoms. I had seizures and was experiencing suicidal ideation. The FDA did not inform doctors that Tramadol can cause suicidal ideation until May 25, 2010.

Letmeassureyou 09-23-2012 05:41 PM

Re: Trazodone and Tramadol Interaction?
 
I think you need to see a doctor. It is HIGHLY unlikely your suffering from "Toxic Serotonin Syndrome" Being you've felt that way for so long. "Toxic Serotonin Syndrome" is potentially and pauseably fatal. And only happens in %16 percent of cases WITH and overdose of SSRIs. Now I'm not a doctor and I don't know you, but this is 27 years of SSRIs talking. Bottom line: Go see a doctor, this could just be from taking both at the same time. Also Toxic Serotonin Syndrome is something that in most cases HAS to be treated. So unless you've been treated for Toxic Serotonin Syndrome, it will not be. Now don't get me wrong if it didn't reach a certain level it will only require stopping of the drug. But from what I'm gathering from your post, you've felt this way for too long for it to be that. But let your doctor decide that. Don't rely on the Internet.


All times are GMT -7. The time now is 07:20 AM.